Main Subjects = 15-XX Linear and multilinear algebra; matrix theory
Number of Articles: 48
1. Bounds for the dimension of the $c$-nilpotent multiplier of a pair of Lie algebras

Volume 43, Issue 7, November and December 2017, Pages 2411-2418

H. Arabyani


2. Perturbation bounds for $g$-inverses with respect to the unitarily invariant norm

Volume 43, Issue 7, November and December 2017, Pages 2655-2662

L. Meng


3. Characterization of $2\times 2$ full diversity space-time codes and inequivalent full rank spaces

Volume 43, Issue 7, November and December 2017, Pages 2483-2493

H. Momenaee Kermani; M. Ashenab


4. Singular values of convex functions of matrices

Volume 43, Issue 6, November and December 2017, Pages 2057-2066

Z. Ulukök


5. Properties of matrices with numerical ranges in a sector

Volume 43, Issue 6, November and December 2017, Pages 1699-1707

D. Zhang; L. Hou; L. Ma


6. Very cleanness of generalized matrices

Volume 43, Issue 5, September and October 2017, Pages 1457-1465

Y. Kurtulmaz


7. Some rank equalities for finitely many tripotent matrices

Volume 43, Issue 5, September and October 2017, Pages 1479-1493

T. Petik; H. Ozdemir


8. Double derivations of n-Lie algebras

Volume 43, Issue 3, May and June 2017, Pages 897-910

R. Bai; Y. Gao; Y. Zhang; Z. Li


9. Some results on the symmetric doubly stochastic inverse eigenvalue problem

Volume 43, Issue 3, May and June 2017, Pages 853-865

W.-R. Xu; G.-L. Chen


10. On the diameter of the commuting graph of the full matrix ring over the real numbers

Volume 43, Issue 1, January and February 2017, Pages 217-221

J. M. Grau; A. Oller-Marcén; C. Tasis


11. Nonlinear $*$-Lie higher derivations on factor von Neumann algebras

Volume 42, Issue 3, May and June 2016, Pages 659-678

F. Zhang; X. Qi; J. ‎Zhang


12. Involutiveness of linear combinations of a quadratic‎ ‎or tripotent matrix and an arbitrary matrix

Volume 42, Issue 3, May and June 2016, Pages 595-610

X. Liu; J. Benitez; M. Zhang


13. On linear preservers of sgut-majorization on $\textbf{M}_{n,m}$

Volume 42, Issue 2, March and April 2016, Pages 471-481

A. Ilkhanizadeh Manesh


14. A note on lifting projections

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 117-122

D. Hadwin


15. On nest modules of matrices over division rings

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 47-63

B. R. Yahaghi; M. Rahimi-Alangi


16. A Haar wavelets approach to Stirling's formula

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 99-106

M. Ahmadinia; H. Naderi Yeganeh


17. Higher numerical ranges of matrix polynomials

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 29-45

Gh. Aghamollaei; M. A. Nourollahi


18. Toeplitz transforms of Fibonacci sequences

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 123-132

L. Connell; M. Levine; B. Mathes; J. Sukiennik


19. Linear maps preserving or strongly preserving majorization on matrices

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 77-83

F. Khalooei


20. Infinite-dimensional versions of the primary, cyclic and Jordan decompositions

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 175-183

M. Radjabalipour


21. A note on approximation conditions, standard triangularizability and a power set topology

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 133-153

L. Livshits


22. Addendum to: "Infinite-dimensional versions of the primary, cyclic and Jordan decompositions", by M. Radjabalipour

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 155-173

H. Fan; D. Hadwin


23. Upper and lower bounds for numerical radii of block shifts

Volume 41, Issue 7 (Special Issue), November and December 2015, Pages 15-27

P. Y. Wu; H.-L. Gau


24. Convergence analysis of the global FOM and GMRES methods for solving matrix equations $AXB=C$ with SPD coefficients

Volume 41, Issue 4, July and August 2015, Pages 981-1001

M. Mohseni Moghadam; A. Rivaz; A. Tajaddini; F. Saberi Movahed


25. Some numerical radius inequalities with positive definite functions

Volume 41, Issue 4, July and August 2015, Pages 889-900

G. Aghamollaei; A. Sheikh Hosseini